# SDR FDEA202310201781

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300*
- Aircraft serial: 801
- Aircraft time: 33,724 hours, 18,869 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: A5237050001200
- Part serial: UH1614
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SKIN FOUND 3EA CRACKS JUST AT BOTH SIDES OF ACTUATOR ATTACH   FITTING AT FR22A BETWEEN BEAM1 AND BEAM2 COMPLIED WITH EA: 6-5230-T0376680 P1. TITLE: DOORS - CARGO DOOR/HYD SYS - FWD CARGO   DOOR INNER SKIN CRACKED AT FR22A. REPAIRED THE FWD CARGO DOOR INNER SKIN 3EA   CRACKS JUST AT BOTH SIDES OF ACTUATOR ATTACH FITTING AT FR22A BETWEEN BEAM1 AND   BEAM2. THIS IS CATEGORY C REPAIR. SOLUTION LIFE LIMITATION: 6 MONTHS. IT WILL BE TRACKED   BY ENMDS PER EA: 6-5230-T0376680. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 52302679   FOR WORK DETAILS.
